Alert archive / California / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 27, NWS San Diego, CA

August 30, 2012Riverside County, California

NWS San Diego, CA issued this severe thunderstorm warning at Aug 30, 2012, 2:45 PM PDT for Riverside County, California. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2012, 2:45 PM PDT (21:45 UTC)
Expired
Aug 30, 2012, 3:45 PM PDT
In force
60 min
Issued by
NWS San Diego, CA
Area
Storm-based polygon

County Riverside County, CA

What was reported inside it

TimeReportWhereRemark
Aug 30, 2:47 PM PDTTSTM WND GST 61March Afb, CAASOS MEASURED A PEAK WIND GUST OF 53 KT OR 61 MPH AT 247 PM PDT.
Aug 30, 3:40 PM PDTTSTM WND DMGMoreno Valley, CASPOTTER RIV517 REPORTED STRONG WINDS OF UNKNOWN SPEED WHICH KNOCKED DOWN A PORTION OF A NEIGHBORS FENCE. WINDS WERE STRAIGHT LINE WITH NO ROTATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2012-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2012-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2209 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WUUS56 KSGX 302145
SVRSGX
CAC065-302245-
/O.NEW.KSGX.SV.W.0027.120830T2145Z-120830T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
245 PM PDT THU AUG 30 2012

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
  THIS INCLUDES THE CITY OF MORENO VALLEY...

* UNTIL 345 PM PDT

* AT 240 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  LINE OF SEVERE THUNDERSTORMS EXTENDING FROM JUST EAST OF MORENO
  VALLEY THROUGH MARCH AIR FORCE BASE TO JUST NORTHWEST OF PERRIS.
  STORMS ALONG THIS LINE WAS MOVING SOUTHWEST AT 10 MPH. QUARTER
  SIZED HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PERRIS BY 300 PM PDT...
  WOODCREST BY 315 PM PDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3366 11735 3383 11753 3400 11715 3392 11699
TIME...MOT...LOC 2143Z 055DEG 9KT 3386 11726

$$

MAXWELL
2 follow-up statements
638 
WWUS56 KSGX 302233
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
333 PM PDT THU AUG 30 2012

CAC065-302245-
/O.CON.KSGX.SV.W.0027.000000T0000Z-120830T2245Z/
RIVERSIDE CA-
333 PM PDT THU AUG 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM PDT
FOR WEST CENTRAL RIVERSIDE COUNTY...

AT 330 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED 
THUNDERSTORMS CONTINUING FROM NUEVO SOUTHWEST TO SUN CITY AND ALSO 
JUST EAST OF RIVERSIDE. THUNDERSTORMS WERE WEAKENING SOMEWHAT...BUT 
LOCAL WIND GUSTS OF 60 MPH WILL BE POSSIBLE THROUGH 345 PM. A PEAK 
WIND GUST OF 61 MPH OCCURRED AT MARCH AIR FORCE BASE AT 247 PM.  
STORMS WERE MOVING SOUTHWEST AT 10 MPH.

LAT...LON 3366 11735 3383 11753 3400 11715 3392 11699
TIME...MOT...LOC 2233Z 055DEG 9KT 3379 11738

$$

MAXWELL
878 
WWUS56 KSGX 302244
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
344 PM PDT THU AUG 30 2012

CAC065-302253-
/O.EXP.KSGX.SV.W.0027.000000T0000Z-120830T2245Z/
RIVERSIDE CA-
344 PM PDT THU AUG 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL RIVERSIDE COUNTY
WILL EXPIRE AT 345 PM PDT...

THUNDERSTORMS WERE WEAKENING IN THE INLAND EMPIRE AND WERE MOSTLY 
ALONG INTERSTATE 215 BETWEEN SUN CITY AND MURRIETA. 

A PEAK GUST OF 61 MPH WAS REPORTED FROM MARCH AIR FORCE BASE AT 247 
PM...AND WIND DAMAGE WAS REPORTED NEAR MORENO VALLEY BETWEEN 300 PM 
AND 330 PM.

LAT...LON 3366 11735 3383 11753 3400 11715 3392 11699
TIME...MOT...LOC 2243Z 055DEG 9KT 3378 11740

$$

MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 2:00 PM PDT, 45 minutes earlier.

Area forecast discussion, Aug 30, 2:00 PM PDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PDT THU AUG 30 2012

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS
EVENING...MAINLY ACROSS THE MOUNTAINS AND DESERTS...CAPABLE OF
PRODUCING FLASH FLOODING...GUSTY WINDS...AND PLENTY OF LIGHTNING.
THE THREAT OF AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS
WILL CONTINUE INTO FRIDAY...MAINLY OVER THE MOUNTAINS AND DESERTS.
ALTHOUGH DRIER CONDITIONS WILL DEVELOP FOR SATURDAY...THE THREAT OF
THUNDERSTORMS WILL RETURN TO THE MOUNTAINS AND DESERTS ON SUNDAY AND
MONDAY.  HIGH PRESSURE WILL THEN BRING DRY AND WARMER CONDITIONS TO
THE REGION NEXT WEEK.  THE COASTAL AREAS WILL ALSO SEE SOME LATE
NIGHT AND EARLY MORNING PATCHY FOG AND LOW CLOUDS THIS WEEKEND.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

WATER VAPOR IMAGERY CONTINUES TO SHOW A TROUGH OF LOW PRESSURE
DIGGING ALONG THE WEST COAST THIS AFTERNOON...WITH A DISTURBANCE
MOVING AROUND THE BASE OF THE TROUGH JUST OFF THE SOUTHERN
CALIFORNIA COAST.  INSTABILITY ASSOCIATED WITH THIS DISTURBANCE IS
COMBINING WITH THE MOISTURE OVER THE REGION TO PRODUCED SCATTERED
SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS AND DESERTS.  THE
SURFACE CONVERGENCE ZONE APPEARS TO BE OVER THE COASTAL SLOPES AT
THIS TIME.  COMPOSITE RADAR IMAGERY SHOWS THAT THE THUNDERSTORMS ARE
PRIMARILY OVER THE MOUNTAINS AND DESERTS AT THIS TIME.  HOWEVER...A
FEW STORMS ARE TRYING TO FORM OVER THE FAR INLAND PORTIONS OF THE
INLAND EMPIRE.  IT APPEARS THAT THE MAJORITY OF THESE STORMS ARE
SLOWLY DRIFTING OFF THE THE NORTH AND NORTHEAST...WITH THE
SOUTHWESTERLY FLOW ALOFT.  HOWEVER...THERE WERE FEW EXCEPTIONS
EARLIER WITH THE STORMS NEAR OCTILLO WELLS THAT WERE MOVING WITH
LOWER LEVEL SOUTHEASTERLY FLOW.  NEEDLESS TO SAY...THE THREAT OF
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING
HOURS...AS THE MODELS CONTINUE TO SHOW BETWEEN 2000 AND 3000 J/KG
OVER THE MOUNTAINS AND DESERTS THROUGH THE EVENING.  THE GREATEST
THREAT WILL BE WITH THE HEAVY RAIN AND POTENTIAL FOR FLASH
FLOODING.  HOWEVER...GUSTY WINDS WILL ALSO BE POSSIBLE...AS GUSTS
RANGING BETWEEN 45 AND 55 MPH HAVE BEEN REPORTED.

THIS TROUGH WILL BE THE DOMINATE FEATURE OVER THE REGION THROUGH
SATURDAY...PLACING SOUTHERN CALIFORNIA BETWEEN THE DRIER AND MORE
STABLE AIR TO THE NORTHWEST AND THE MOIST AND UNSTABLE AIR TO THE
SOUTHEAST.  FOR NOW...THINK THAT SLIGHTLY COOLER CONDITIONS WILL
PREVAIL...WITH ENOUGH LINGERING MOISTURE ON FRIDAY...FOR THE THREAT
OF ISOLATED SHOWERS OR THUNDERSTORMS OVER THE MOUNTAINS AND HIGH
DESERTS.  HOWEVER...THINGS GET A LOT MORE MUDDLED FOR THE WEEKEND.

AT THIS TIME...THE 00Z ECMWF KEEPS A SLIGHTLY DEEPER TROUGH ALONG
THE WEST COAST THROUGH AT LEAST SUNDAY...WITH DRIER SOUTHWESTERLY
FLOW OVER SOUTHERN CALIFORNIA THROUGH THE HOLIDAY WEEKEND.  ALTHOUGH
THE 12Z NAM AND GFS ARE SHOWING THE TROUGH ON SATURDAY...THEY ARE
HINTING THAT SOME REMNANT MOISTURE FROM HURRICANE ILEANA MAY TRY TO
MOVE NORTH IN THE FLOW.  IF THESE SOLUTIONS COME TO PASS...THEIR
MOISTURE FIELDS APPEARS TO INDICATE THAT SKIES WILL BE MOSTLY CLOUDY
OR OVERCAST...WITH JUST SOME VIRGA OR LIGHT SPRINKLES POSSIBLE LATE
SATURDAY INTO SUNDAY.  BY SUNDAY THOUGH...THE NAM AND GFS SHOWS THAT
THE FLOW MAY BE SOUTHERLY OR SLIGHTLY SOUTHEASTERLY TO ALLOW FOR A
SLIGHT CHANCE OF THUNDERSTORMS.  AT THIS TIME...BOTH THE ECMWF AND
GFS HAVE BEEN VERY CONSISTENT WITH WHAT THEY ARE SHOWING...EVEN
THOUGH THEY BOTH GIVE VERY DIFFERENT SOLUTIONS.  SINCE THE GFS MODEL
SEEMS TO BE DOING A DECENT JOB WITH THE MOISTURE FIELDS THIS
SUMMER...CANNOT RULE OUT A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS
OVER THE MOUNTAINS AND DESERTS ON SUNDAY AND MONDAY.  HOWEVER...IT
SEEMS LIKE THE ECMWF HAS HAD A BETTER HANDLE ON THE OVERALL SYNOPTIC
SITUATION.

THE MODELS ARE SUGGESTING THAT DRIER CONDITIONS WILL DEVELOP OVER
THE REGION FOR THE MIDDLE PART OF THE WORK WEEK...AS THE RIDGE
BUILDS BACK OVER THE REGION.  THEREFORE...HAVE REMOVED MENTION OF
ANY WEATHER AT THIS TIME...EXCEPT FOR SOME LATE NIGHT OR EARLY
MORNING LOW CLOUDS AND FOG ALONG THE COAST.  OTHERWISE...A GRADUAL
WARM UP FOR THE INLAND AREAS.

&&

.AVIATION...
302000Z...COAST/VALLEYS...VFR CONDS FORECAST THROUGH THE TAF PERIOD.
PATCHY STRATUS...WITH BASES AROUND 600 FT MSL AND TOPS NEAR 1200 FT
MSL...WILL DEVELOP NEAR THE COAST TONIGHT AND MAY LINGER NEAR KSAN
AND KCRQ EARLY FRI MORNING...AND COULD LOWER VIS TO 2-4 SM BR BTWN
12-14Z FRI. ANY LOW CIGS OR VIS WILL CLEAR BY 16Z FRI MORNING.

MTNS/DESERTS...SCATTERED TSTMS...WITH BASES NEAR 10K FT MSL AND TOPS
NEAR 40K FT MSL...WILL CONTINUE THROUGH EARLY THIS EVENING. GUSTY
ERRATIC SURFACE WINDS...SMALL HAIL AND LOWERED VIS ARE POSSIBLE NEAR
STORMS. OTHERWISE...VFR CONDS WITH MID/HIGH LEVELS CLOUDS FORECAST
THROUGH THE TAF PERIOD.

&&

.MARINE...
THE HIGH SURF ADVISORY HAS BEEN EXTENDED FROM SUNDAY EVENING TO
MONDAY EVENING.

AN ENHANCED SOUTHERLY SWELL CREATING A TOTAL WAVE HEIGHT OF 5-6 FT
AND A PERIOD OF 17-19 SEC WILL ARRIVE TO OUR COASTAL WATERS
TOMORROW...WITH THE TOTAL WAVE HEIGHT AND PERIOD LOWERING TO AROUND
4-5 FT/15 SEC BY THE END OF THE HOLIDAY WEEKEND. THIS WILL GENERATE
SURF HEIGHTS UP TO 10 FT THIS WEEKEND...ESPECIALLY ALONG SOUTHERLY
FACING BEACHES. A HIGH SURF ADVISORY WILL BE IN EFFECT FROM 3 AM
FRIDAY THROUGH 6 PM MONDAY FOR THE SAN DIEGO AND ORANGE COUNTY
COASTS. SEE LAXCFWSGX FOR DETAILS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR THE APPLE AND
     LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.

     HIGH SURF ADVISORY FROM 3 AM FRIDAY TO 6 PM PDT MONDAY FOR THE
     ORANGE COUNTY COASTAL AREAS.

     HIGH SURF ADVISORY FROM 3 AM FRIDAY TO 6 PM PDT MONDAY FOR THE
     SAN DIEGO COUNTY COASTAL AREAS.

PZ...HIGH SURF ADVISORY FROM 3 AM FRIDAY TO 6 PM PDT MONDAY FOR THE
     COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
     AND OUT 30 NM.

&&

PUBLIC...PALMER
AVIATION/MARINE...JJT
Hazardous weather outlook, Aug 30, 4:04 AM PDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
404 AM PDT THU AUG 30 2012

CAZ042-043-048-050-055>058-060>062-PZZ750-775-302300-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
404 AM PDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS AND DESERTS THROUGH EARLY
EVENING. THE FLASH FLOOD POTENTIAL INDEX IS MODERATE. THUNDERSTORMS
ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE THIS
AFTERNOON AND EARLY EVENING. STRONG WIND GUSTS AND HAIL WILL ALSO BE
POSSIBLE. LIGHTNING FROM THUNDERSTORMS HAVE THE POTENTIAL TO START
FIRES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SLIGHT CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS AND HIGH DESERTS
EACH DAY DURING THE AFTERNOON AND EARLY EVENING HOURS. FOR
FRIDAY...THE FLASH FLOOD POTENTIAL INDEX IS LOW. THE RISK OF FLASH
FLOODING IS MINIMAL.

HIGH SURF WITH VERY STRONG RIP CURRENTS AND MODERATE BEACH EROSION
FROM EARLY FRIDAY MORNING THROUGH THE WEEKEND ALONG SOUTH FACING
SHORES OF THE ORANGE AND SAN DIEGO COUNTY BEACHES. SURF HEIGHTS
EXPECTED TO PEAK AT 6 TO 10 FEET SATURDAY AND SUNDAY WITH HIGHER
SETS.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND EARLY
EVENING. SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

HARRISON

In the hours before

Special weather statement, Aug 30, 12:50 PM PDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1250 PM PDT THU AUG 30 2012

CAZ058-062-302045-
SAN DIEGO COUNTY DESERTS-
SAN DIEGO COUNTY MOUNTAINS-
1250 PM PDT THU AUG 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN DIEGO COUNTY UNTIL
145 PM PDT...

AT 1242 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTH OF BORREGO SPRINGS...MOVING WEST
AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...SHELTER VALLEY...OCOTILLO
WELLS...AND SOUTHERN PORTIONS OF BORREGO SPRINGS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3297 11641 3314 11653 3323 11641 3320 11608
      3295 11614
TIME...MOT...LOC 1949Z 102DEG 11KT 3310 11643

SS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:47 PM PDTHigh Surf AdvisorySGXSan Diego4 days
Aug 30, 3:18 AM PDTFlash Flood WatchSGXRiverside, San Bernardino, San Diego16 hr
Aug 30, 11:57 AM PDTFlash Flood WarningSGXRiverside, San Bernardino2 hr
Aug 30, 12:04 PM PDTAreal Flood AdvisorySGXSan Diego116 min
Aug 30, 12:11 PM PDTFlash Flood WarningSGXSan Diego3 hr
Aug 30, 12:11 PM PDTSevere Thunderstorm WarningSGXSan Diego34 min
Aug 30, 12:18 PM PDTSevere Thunderstorm WarningSGXSan Diego57 min
Aug 30, 12:45 PM PDTFlash Flood WarningSGXRiverside3 hr
Aug 30, 12:50 PM PDTSpecial Weather StatementSGXSan Diego55 min
Aug 30, 1:05 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 30, 1:30 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino, San Diego3 hr
Aug 30, 1:52 PM PDTSevere Thunderstorm WarningSGXRiverside, San Bernardino53 min
Aug 30, 1:58 PM PDTFlash Flood WarningSGXSan Bernardino2 hr
Aug 30, 2:31 PM PDTFlash Flood WarningSGXRiverside119 min
Aug 30, 2:38 PM PDTAreal Flood AdvisorySGXSan Bernardino40 min
Aug 30, 3:10 PM PDTFlash Flood WarningSGXSan Bernardino2 hr

Nearby

Severe Thunderstorm Warnings in California, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.